Title: Marginalized multilevel models and likelihood inference - Comments & Rejoinder
Authors: Lesaffre, Emmanuel ×
Spiessens, Bart
Neuhaus, JM
Raudenbush, SW
Heagerty, PJ
Zeger, SL #
Issue Date: 2000
Publisher: Inst mathematical statistics
Series Title: Statistical science vol:15 issue:1 pages:20-26
ISSN: 0883-4237
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science